# SDR DALA2024051705313

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 91,074 hours, 17,284 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Fire
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DUE TO MULTIPLE REPORTS ON LOG 5328878 SPLITED ITENS: ALSO SMALL FIRE WAS NOTED. CORRECTIVE ACTION: R/R BRAKE#4 PER AMM 32-41-08 PB 401, B767-400M (5328882)
